# SDR DALA2021102106528

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 65,496 hours, 29,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 DURING ALI INSP OF FWD CARGO DOOR CUTOUT FOUND POSSIBLE DAMAGE ON FR24A NEAR BOTTOM OF CUTOUT. SSI 532135-02-1 CARD 5321-2016. CORRECTIVE ACTION: COMPLIED WITH ERA 594800-14 REV ORIGINAL. (1990823)
